Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 65, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 26, 2009, 7:12 PM CDT for 6 counties in Kansas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2009, 7:12 PM CDT (00:12 UTC)
- Expired
- Apr 26, 2009, 8:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Dickinson County, KS, Geary County, KS, Lyon County, KS, Morris County, KS, Riley County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 42 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:32 PM CDT | TSTM WND GST 70 | 2 Ssw Burdick, KS | LOST POWER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 5:02 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1568 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 270012
SVRTOP
KSC041-061-111-127-161-197-270100-
/O.NEW.KTOP.SV.W.0065.090427T0012Z-090427T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
712 PM CDT SUN APR 26 2009
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
SOUTHERN GEARY COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN LYON COUNTY IN EAST CENTRAL KANSAS...
MORRIS COUNTY IN EAST CENTRAL KANSAS...
WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 800 PM CDT
* AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF HOPE
TO 8 MILES SOUTH OF BURDICK TO 16 MILES SOUTH OF BURDICK...OR ALONG
A LINE EXTENDING FROM 24 MILES SOUTH OF ABILENE TO 23 MILES
NORTHEAST OF PEABODY TO 20 MILES NORTHEAST OF PEABODY...MOVING
NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
BURDICK...
HOPE...
HERINGTON...
WOODBINE...
WILSEY...
LATIMER...
COUNCIL GROVE...
WHITE CITY...
PARKERVILLE...
GEARY STATE FISHING LAKE...
COUNCIL GROVE LAKE...
DUNLAP...
DWIGHT...
BUSHONG...
ALTA VISTA...
VOLLAND...
ESKRIDGE...
MCFARLAND...
ALMA...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 306 AND 331.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3851 9692 3859 9693 3859 9730 3918 9655
3917 9648 3904 9614 3884 9597 3851 9641
TIME...MOT...LOC 0012Z 225DEG 55KT 3858 9716 3848 9687
3836 9677
$$2 follow-up statements
000
WWUS53 KTOP 270030
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
730 PM CDT SUN APR 26 2009
KSC041-270038-
/O.CAN.KTOP.SV.W.0065.000000T0000Z-090427T0100Z/
DICKINSON-
730 PM CDT SUN APR 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKINSON COUNTY
HAS BEEN CANCELLED...
THE STRONGEST PORTION OF THE STORM HAS MOVED EAST OF THE COUNTY.
LAT...LON 3852 9692 3892 9689 3918 9655 3917 9648
3904 9614 3884 9597 3851 9641
TIME...MOT...LOC 0028Z 225DEG 55KT 3877 9688 3865 9665
3853 9655
$$
KSC061-111-127-161-197-270100-
/O.CON.KTOP.SV.W.0065.000000T0000Z-090427T0100Z/
RILEY-GEARY-WABAUNSEE-MORRIS-LYON-
730 PM CDT SUN APR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN LYON...MORRIS...WABAUNSEE...SOUTHERN GEARY AND
SOUTHEASTERN RILEY COUNTIES...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LATIMER TO WILSEY TO 10 MILES SOUTHEAST
OF WILSEY...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF JUNCTION
CITY TO 28 MILES SOUTH OF JUNCTION CITY TO 22 MILES WEST OF
EMPORIA...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
WHITE CITY...GEARY STATE FISHING LAKE...PARKERVILLE...COUNCIL
GROVE...COUNCIL GROVE LAKE...DUNLAP...DWIGHT...BUSHONG...ALTA
VISTA...VOLLAND...SOUTHEASTERN MANHATTAN...ESKRIDGE...MCFARLAND AND
ALMA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 306 AND 332.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
&&
LAT...LON 3852 9692 3892 9689 3918 9655 3917 9648
3904 9614 3884 9597 3851 9641
TIME...MOT...LOC 0028Z 225DEG 55KT 3877 9688 3865 9665
3853 9655
$$000
WWUS53 KTOP 270040
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
740 PM CDT SUN APR 26 2009
KSC061-111-127-161-197-270100-
/O.CON.KTOP.SV.W.0065.000000T0000Z-090427T0100Z/
RILEY-GEARY-WABAUNSEE-MORRIS-LYON-
740 PM CDT SUN APR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN LYON...MORRIS...WABAUNSEE...SOUTHERN GEARY AND
SOUTHEASTERN RILEY COUNTIES...
AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES NORTH OF WHITE CITY TO 4 MILES
NORTH OF COUNCIL GROVE LAKE TO 4 MILES SOUTHEAST OF COUNCIL
GROVE...MOVING NORTHEAST AT 65 MPH.
AT 732 PM...60 TO 70 MPH WINDS WERE REPORTED 2 MILES SOUTHWEST OF
BURDICK.
LOCATIONS IMPACTED INCLUDE...
BUSHONG...ALTA VISTA...VOLLAND...ALMA...ESKRIDGE AND MCFARLAND.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 306 AND 332.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
&&
LAT...LON 3852 9692 3892 9689 3918 9655 3917 9648
3904 9614 3884 9597 3851 9641
TIME...MOT...LOC 0038Z 225DEG 55KT 3888 9674 3876 9651
3863 9641
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:16 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 26, 3:16 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 316 PM CDT SUN APR 26 2009 .DISCUSSION... LEAD 5H TROUGH LIFTING NORTHEAST ACROSS WESTERN NE AND WILL CAUSE THE COLD FRONT TO PUSH SOUTHEAST ACROSS NORTH CENTRAL KS THIS EVENING. A STRONG 45 KT 850MB JET CONTINUES TO ADVECT DEEP GULF MOISTURE NORTHWARD ACROSS EASTERN KS. THE CLOUD COVER HAS PREVENTED STRONGER SFC HEATING THIS AFTERNOON THUS SFC BASED CAPES WERE ONLY IN THE 800 TO 1200 J/KG RANGE. BULK 0-6KM SHEAR RANGED FROM 35 KTS ACROSS THE WESTERN COUNTIES TO OVER 50 KTS ACROSS THE EASTERN COUNTIES. THOUGH 18Z SOUNDING SHOWED A BIT OF AN EML AROUND 850MB. IF THE ASCENT INCREASES LATER THIS AFTERNOON AND EARLY EVENING THEN ISOLATED THUNDERSTORMS MAY DEVELOP AND THE ENVIRONMENT WOULD BE FAVORABLE FOR SUPERCELL THUNDERSTORMS AHEAD OF THE LINE OF STRONG STORMS IN THE WESTERN COUNTIES OF THE CWA. THE LOW-LEVEL WINDS MAY VEER AHEAD OF THE SFC FRONT...THUS LOW-LEVEL SHEAR PROFILES MAY NOT BE TOO FAVORABLE FOR TORNADOES...BUT IF ISOLATED SUPERCELLS DO DEVELOP THERE IS ALWAYS A CHANCE FOR ISOLATED TORNADOES. THE MAIN THREAT TONIGHT WILL BE HEAVY RAINFALL...THE FRONT WILL PUSH SOUTHEAST ACROSS THE CWA AND THE SLOW MOVING SQUALL LINE MAY LEAD TO HIGH RAINFALL AMOUNTS ACROSS THE EASTERN TWO THIRDS OF THE CWA. THE ISENTROPIC LIFT WILL ALSO INCREASE NORTH OF THE BOUNDARY AS IT SLIPS SOUTHEAST THROUGH THE NIGHT. WE COULD HAVE SEVERAL ROUNDS OF ELEVATED THUNDERSTORMS AND HEAVY RAINFALL NORTH OF THE BOUNDARY THROUGH THE EARLY MORNING HOURS. I WILL KEEP THE FLOOD WATCH IN EFFECT THROUGH 700 AM CDT MONDAY MORNING. MONDAY THE MAIN 5H TROUGH WILL LIFT NORTHEAST ACROSS NE INTO IA AND BRING AN END TO THE PRECIP THROUGH THE LATE MORNING AND EARLY AFTERNOON HOURS. A SFC RIDGE WILL BUILD SOUTH ACROSS CENTRAL KS AND SKIES SHOULD CLEAR DURING THE AFTERNOON HOURS FROM NORTHWEST TO SOUTHEAST ACROSS THE CWA. TUESDAY THROUGH THE EXTENDED FORECAST PERIOD...I DID NOT MAKE TOO MANY CHANGES...AND POPULATED WITH HPC DATA DUE TO SEVERE WEATHER OPERATIONS. ANOTHER 5H TROUGH WILL LIFT NORTHEAST INTO THE PLAINS BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TOWARDS THE MIDDLE AND END OF NEXT WEEK. && .AVIATION... CONVECTION TIMING IS THE MAIN QUESTION. NEXT FEW-SEVERAL HOURS MAY BE THE MOST CONVECTIVE-FREE TIME AFTER SUNRISE MONDAY GIVEN LATEST RADAR TRENDS...AND APPROACH OF FRONT AND UPPER WAVE LATER TODAY AND TONIGHT. HAVE HIT EVENING HOURS THE HARDEST AT THIS POINT THINKING STORMS TO THE SOUTHWEST SHOULD PERSIST. HEAVIER PRECIPITATION WOULD LIKELY BRING CONDITIONS BELOW MVFR...BUT CONFIDENCE IN TIMING IS TOO LOW AT THIS TIME FOR THIS DEGREE OF RESTRICTION. && .TOP WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH UNTIL 7 AM MONDAY FOR KSZ009-KSZ010-KSZ011-KSZ012- KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-KSZ035-KSZ036-KSZ037-KSZ038- KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059. && GARGAN
Hazardous weather outlook, Apr 26, 3:44 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 344 PM CDT SUN APR 26 2009 KSZ008>012-020>024-026-034>040-054>056-058-059-272045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 344 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING. THE SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO OR TWO MAY ALSO OCCUR. THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD BY TONIGHT AND SPREAD EAST INTO NORTHEAST AND EAST CENTRAL KANSAS. THE STORMS WILL BE CAPABLE OF SEVERE WEATHER INTO THE EVENING AND WIDESPREAD FLASH FLOODING WILL BECOME A GREATER HAZARD AS THESE STORMS PRODUCE SEVERAL ROUNDS OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS SHOULD COME TO AN END FROM WEST TO EAST DURING THE DAY MONDAY. RIVER FLOODING COULD OCCUR AS WATER LEVELS RISE FROM OVERNIGHT RAINFALL. THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH SATURDAY OVER THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Apr 26, 5:27 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 527 PM CDT SUN APR 26 2009 KSZ022-035>037-262300- DICKINSON-GEARY-MORRIS-RILEY- 527 PM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ALERT FOR RILEY...GEARY...DICKINSON AND MORRIS COUNTIES... THROUGH 600 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 45 MPH ACROSS PORTIONS OF RILEY...GEARY...DICKINSON AND MORRIS COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS IN EXCESS OF 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE JUNCTION CITY...MILFORD STATE PARK...GRANDVIEW PLAZA AND OGDEN. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 283 AND 315 COULD ALSO BE AFFECTED. A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Local storm report, Apr 26, 5:37 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
537 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 4 SE JUNCTION CITY 38.99N 96.78W
04/26/2009 E0.75 INCH GEARY KS EMERGENCY MNGR
&&
MRCLocal storm report, Apr 26, 5:40 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
540 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 3 E HERINGTON 38.66N 96.89W
04/26/2009 E0.50 INCH MORRIS KS TRAINED SPOTTER
&&
MRCLocal storm report, Apr 26, 5:54 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
554 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 3 NW MANHATTAN 39.21N 96.61W
04/26/2009 E0.88 INCH RILEY KS TRAINED SPOTTER
&&
MRCLocal storm report, Apr 26, 6:01 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
601 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST MANHATTAN 39.18N 96.57W
04/26/2009 M54 MPH RILEY KS ASOS
&&
MRCSpecial weather statement, Apr 26, 7:05 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 705 PM CDT SUN APR 26 2009 KSZ012-270030- BROWN- 705 PM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ALERT FOR BROWN COUNTY... THROUGH 730 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 40 MPH ACROSS PORTIONS OF BROWN COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ROBINSON...EVEREST...AND IOWA SAC AND FOX RESERVATION. A TORNADO WATCH IS ALSO IN EFFECT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 46 min |
| Apr 26, 8:02 PM CDT | Tornado Warning | TOP | Wabaunsee | 17 min |
| Apr 26, 8:07 PM CDT | Flash Flood Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 4 hr |
| Apr 26, 8:56 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson | 3 hr |
| Apr 26, 9:04 PM CDT | Areal Flood Advisory | TOP | Osage, Shawnee | 4 hr |
| Apr 26, 9:14 PM CDT | Flash Flood Warning | TOP | Shawnee | 3 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Franklin | 4 days |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Anderson, Franklin | 48 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Ottawa | 7 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Dickinson | 20 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Dickinson, Geary | 20 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Jackson, Shawnee | 25 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Pottawatomie | 35 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Marshall | 25 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Marshall | 31 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Dickinson | 12 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Lyon | 4 days |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Shawnee | 25 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Riley | 20 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Wabaunsee | 20 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Clay | 24 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Osage | 25 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Dickinson, Ottawa, Saline | 7 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Franklin | 46 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Franklin, Osage | 48 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Lyon, Osage | 25 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Washington | 12 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Lyon | 25 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Lyon | 44 hr |
| Apr 26, 9:21 PM CDT | River Flood Warning | TOP | Coffey, Lyon | 5 days |
| Apr 26, 9:36 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage and 1 more | 4 hr |
| Apr 26, 9:47 PM CDT | Flash Flood Warning | TOP | Jefferson | 2 hr |
| Apr 26, 10:20 PM CDT | Flash Flood Warning | TOP | Dickinson, Geary, Morris, Pottawatomie, Riley, Wabaunsee | 3 hr |
| Apr 27, 12:01 AM CDT | Areal Flood Warning | TOP | Douglas, Jackson, Jefferson, Shawnee | 6 hr |
| Apr 27, 1:27 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Dickinson, Geary, Lyon, Osage and 2 more | 6 hr |
| Apr 27, 3:47 AM CDT | River Flood Warning | TOP | Geary | 29 hr |
| Apr 27, 10:12 AM CDT | River Flood Warning | TOP | Coffey | 12 hr |
| Apr 27, 1:25 PM CDT | Areal Flood Warning | TOP | Jefferson | 6 hr |
| Apr 27, 2:15 PM CDT | River Flood Warning | TOP | Douglas, Jefferson | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.